Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 1, Pages 185–216 (Mi izv8227)  

This article is cited in 6 scientific papers (total in 6 papers)

On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties

S. G. Tankeev

Vladimir State University

Abstract: We prove the Grothendieck standard conjecture $B(X)$ of Lefschetz type on the algebraicity of the operators $*$ and $\Lambda$ of Hodge theory for a smooth complex projective variety $X$ if at least one of the following conditions holds: $X$ is a compactification of the Néron minimal model of an Abelian scheme of relative dimension $3$ over an affine curve, and the generic scheme fibre of the Abelian scheme has reductions of multiplicative type at all infinite places; $X$ is an irreducible holomorphic symplectic (hyperkähler) 4-dimensional variety that coincides with the Altman–Kleiman compactification of the relative Jacobian variety of a family $\mathcal C\to\mathbb P^2$ of hyperelliptic curves of genus 2 with weak degenerations, and the canonical projection $X\to\mathbb P^2$ is a Lagrangian fibration. We also show that a Chow–Lefschetz decomposition exists for every smooth projective 3-dimensional variety $X$ which has the structure of a 1-parameter non-isotrivial family of K3-surfaces (with degenerations) or a family of regular surfaces of arbitrary Kodaira dimension $\varkappa$ with strong degenerations.

Keywords: standard conjecture of Lefschetz type, Néron minimal model, reduction of multiplicative type, K3-surface, hyperkähler variety, Chow–Lefschetz decomposition, Abel–Jacobi map.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00097
This paper was written with the financial support of RFBR (grant no. 12-01-00097).


DOI: https://doi.org/10.4213/im8227

Full text: PDF file (736 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:1, 177–207

Bibliographic databases:

UDC: 512.7
MSC: 14C25, 14F25, 14J30, 14J35
Received: 28.02.2014

Citation: S. G. Tankeev, “On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties”, Izv. RAN. Ser. Mat., 79:1 (2015), 185–216; Izv. Math., 79:1 (2015), 177–207

Citation in format AMSBIB
\Bibitem{Tan15}
\by S.~G.~Tankeev
\paper On the standard conjecture and the existence of a~Chow--Lefschetz decomposition for complex projective varieties
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 1
\pages 185--216
\mathnet{http://mi.mathnet.ru/izv8227}
\crossref{https://doi.org/10.4213/im8227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352586}
\zmath{https://zbmath.org/?q=an:06428109}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79..177T}
\elib{https://elibrary.ru/item.asp?id=23421418}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 1
\pages 177--207
\crossref{https://doi.org/10.1070/IM2015v079n01ABEH002738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350754500008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924340281}


Linking options:
  • http://mi.mathnet.ru/eng/izv8227
  • https://doi.org/10.4213/im8227
  • http://mi.mathnet.ru/eng/izv/v79/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies”, Izv. Math., 81:6 (2017), 1253–1285  mathnet  crossref  crossref  adsnasa  isi  elib
    2. J. Suh, “Standard conjecture of Künneth type with torsion coefficients”, Algebra Number Theory, 11:7 (2017), 1573–1596  crossref  mathscinet  zmath  isi  scopus
    3. S. G. Tankeev, “On the standard conjecture for a fibre product of three elliptic surfaces with pairwise-disjoint discriminant loci”, Izv. Math., 83:3 (2019), 613–653  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. S. G. Tankeev, “On algebraic isomorphisms of rational cohomology of a Künneman compactification of the Néron minimal model”, Sib. elektron. matem. izv., 17 (2020), 89–125  mathnet  crossref
    5. S. G. Tankeev, “On the standard conjecture for a $3$-dimensional variety fibred by curves with a non-injective Kodaira–Spencer map”, Izv. Math., 84:5 (2020), 1016–1035  mathnet  crossref  crossref  mathscinet  isi  elib
    6. S. G. Tankeev, “On the standard conjecture for projective compactifications of Néron models of $3$-dimensional Abelian varieties”, Izv. Math., 85:1 (2021), 145–175  mathnet  crossref  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:456
    Full text:96
    References:66
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021